# SDR SWAA2022032172281

- Difficulty date: February 13, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP R/H BETWEEN STA 727B AND STA 767 RBL 21' ZEE CHANNEL SURFACE CORROSION / [01] LOCATED AND DRILLED NEW FASTENER HOLES ONTO R/H AFT CARGO ZEE CHANNEL STA 727 - STA 767. ZEE CHANNEL WILL BE INSTALLED ON T/C: TTG8Q004BM58.;[02] (LATE ENTRY) AFT CARGO COMPARTMENT R/H ZEE CHANNEL BETWEEN STA 727B AND STA 767 RBL 21 FOUND EXFOLIATED AND OUT OF LIMITS IAW SRM 53-00-53-1A-2.;[03] AMENDED TO STEP #1 LOCATED AND DRILLED NEW FASTENER HOLES ONTO R/H AFT CARGO ZEE CHANNEL STA 727 - STA 767. REF B737-700 SRM 51-40-05-0G-0. ZEE CHANNEL WILL BE INSTALLED ON T/C: TTG8Q004BM58.;[04] VERIFIED STEPS #1; #2 AND #3;[05] OK TO TREAT AND PRIME.;[06] TREATED AND PRIMED DRILLED HOLES IAW SRM 51-20-01-0G-0.;[07] (FINAL) AFT CARGO COMPARTMENT R/H ZEE CHANNEL BETWEEN STA 727B AND STA 767 RBL 21 FOUND EXFOLIATED AND OUT OF LIMITS IAW SRM 53-00-53-1A-2. LOCATED AND DRILLED NEW FASTENER HOLES ONTO R/H AFT CARGO ZEE CHANNEL STA 727 - STA 767. REF B737-700 SRM 51-40-05-0G-0. ZEE CHANNEL WILL BE INSTALLED ON T/C: TTG8Q004BM58.;[08] VERIFIED STEP #6;[09] FINAL INSPECTION; REPLACED ZEE CHANNEL.
